# SDR FDEA201110174554

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 1145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK APPROXIMATELY BS 1145, RBL 24 HAS A DOUBLE DRILLED HOLE IN THE FLANGE.  R & R SEAT TRACK IAW DWG 144N5021 AND SRM 51-40-02,  MAJOR REPAIR.
